# SDR CALA2019072401246

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 59,471 hours, 10,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN AT RIB 32, 1 EA FASTENER FOUND SKIN CRACK BETWEEN STR L6.5 AND REAR SPAR. RT WING RIB 32 STR L6.5 LOWER SKIN REPAIRED AS PER ECRA 5725-010 43 PART 1 INTERM REPAIR ITEM 1 ACCOMPLISHED. GENERATE DTA DIP TO ACCOMPLISH PERMANENT REPAIR PER ECRA 5725-01043 PART 3 ON OR BEFORE 11-JUL-2020. PLANNING OR TOMC; CONTACT ENGINEERING AFTER 11-APR-2020 BUT BEFORE 11-MAY-2020 FOR PERMANENT REPAIR INSTRUCTIONS. TOLERANCE AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTI NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE ACCOMPLISH PERMANENT REPAIR PER ECRA 5725-01043 PART 3 ON OR BEFORE 11-JUL-2020. PLANNING OR TOMC; CONTACT ENGINEERING AFTER 11-APR-2020 BUT BEFORE 11-MAY-2020 FOR PERMANENT REPAIR INSTRUCTIONS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
